Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 101, NWS Grand Rapids, MI

July 17, 2006Montcalm County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 17, 2006, 8:58 PM EDT for Montcalm County, Michigan. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2006, 8:58 PM EDT (00:58 UTC)
Expired
Jul 17, 2006, 9:54 PM EDT
In force
56 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Montcalm County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 2:51 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2006-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2006-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 180059
SVRGRR
MIC117-180215-
/O.NEW.KGRR.SV.W.0101.060718T0058Z-060718T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
859 PM EDT MON JUL 17 2006

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTCALM COUNTY IN CENTRAL MICHIGAN

* UNTIL 1015 PM EDT

* AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF EDMORE TO
  HOWARD CITY...AND MOVING SOUTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WYMAN AND SIX LAKES BY 905 PM EDT
  CORAL BY 910 PM EDT
  EDMORE AND CEDAR LAKE BY 915 PM EDT
  VESTABURG BY 920 PM EDT
  WESTVILLE...TURK LAKE AND MCBRIDE BY 925 PM EDT

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS AND 
LARGE HAIL.

LAT...LON 4346 8486 4330 8486 4328 8485 4324 8485
      4322 8527 4331 8530 4332 8553 4341 8556
      4346 8556

$$

DUKE
2 follow-up statements
000 
WWUS53 KGRR 180135
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
935 PM EDT MON JUL 17 2006

MIC117-180215-
/O.CON.KGRR.SV.W.0101.000000T0000Z-060718T0215Z/
MONTCALM MI-
935 PM EDT MON JUL 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR MONTCALM COUNTY...

AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BUTTERNUT TO SHERIDAN CLARK ARPT...AND
MOVING EAST SOUTHEAST AT 35 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
TUESDAY MORNING FOR SOUTHWESTERN MICHIGAN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR
WEST CENTRAL MICHIGAN. 

LAT...LON 4346 8486 4330 8486 4328 8485 4315 8486
      4322 8527 4331 8530 4332 8553 4341 8556
      4346 8556

$$

LAURENS
000 
WWUS53 KGRR 180154
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
954 PM EDT MON JUL 17 2006

MIC117-180204-
/O.CAN.KGRR.SV.W.0101.000000T0000Z-060718T0215Z/
MONTCALM MI-
954 PM EDT MON JUL 17 2006

...THE SEVERE THUNDERSTORM WARNING FOR MONTCALM COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
TUESDAY MORNING FOR SOUTHWESTERN MICHIGAN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR
WEST CENTRAL MICHIGAN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 100 AM EDT TUESDAY MORNING FOR SOUTH CENTRAL MICHIGAN.

LAT...LON 4346 8486 4330 8486 4328 8485 4315 8486
      4322 8527 4331 8530 4332 8553 4341 8556
      4346 8556

$$

LAURENS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:00 PM EDT, 5 hours 58 minutes earlier.

Area forecast discussion, Jul 17, 3:00 PM EDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 PM EDT MON JUL 17 2006

.SHORT TERM...
MODELS ARE IN PRETTY FAIR AGREEMENT ON TIMING AND INTENSITY OF THE
FRONT MOVING ACROSS THE AREA TONIGHT. PRECIPITATION SHOULD REACH
LUDINGTON DURING THE LATE AFTERNOON OR EARLY EVENING HOURS. ECHOES
OVER LM AT 2PM OFF LUDINGTON STILL FAIRLY WELL CAPPED AND WILL
PROBABLY NOT GET GOING UNTIL FRONTAL BOUNDARY GETS CLOSER TO OUR
AREA WHICH SHOULD BE AROUND 21Z OR LATER. MODEL SOUNDINGS SHOW BRIEF
PERIOD OF PRECIPITATION SO MODEL TOTAL AMOUNTS MAY BE OVER DONE
SOMEWHAT. LIFTED INDEX NOT TOO IMPRESSIVE OVER SW LOWER ATTM
COMPARED TO -10 TO -14 VALUES OVER WI AT 17Z OUR -2 TO -7 LOOKS
PRETTY MEAGER AND AGAIN CIN AND A LOT OF HOT DRY AIR IN THE LOW
LEVELS WILL NEED SOME TIME AND FRONTAL FORCING TO GET ACTIVITY GOING
THIS EVENING. WITH CAPES EXPECTED IN THE 1500-2500 RANGE TONIGHT
SEVERE WEATHER REMAINS A DISTINCT POSSIBILITY WITH MID LEVEL LAPSE
RATES -7 TO -8 UPDRAFTS ARE EXPECTED TO BE STRONG ENOUGH TO SUPPORT
SOME DECENT SIZE HAIL AND DOWNDRAFT CAPES 1000-1600 JOULES SHOULD
SUPPORT STRONG WIND.

COLD FRONT EXITS THE CWA NEAR BETWEEN 06 AND 12Z BUT MAY SEE SOME
PRECIP IN THE SE CORNER INTO EARLY TUESDAY BUT HAVE LEFT A DRY
FORECAST THERE FOR NOW. WILL HAVE TO SEE IF THE FRONT AND PRECIP
WILL BE AS PROGRESSIVE AS WE THINK. MILDER AIR IN STORE FOR THE AREA
ON TUESDAY AS HIGH PRESSURE BUILDS IN. WARM FRONT MOVES NORTH
TUESDAY NIGHT AND WEDNESDAY AND THEN A COLD FRONT APPROACHES
WEDNESDAY NIGHT BRINGING ANOTHER CHANCE FOR RAIN MAINLY TO THE
WESTERN CWA.

.LONG TERM...
A LOW PRESSURE SYSTEM AND FAIRLY STRONG COLD FRONT WILL BRING US
ANOTHER ROUND OF SHOWERS AND TSTORMS THURSDAY. SOME SEVERE WEATHER
WILL CERTAINLY BE POSSIBLE WITH THIS SYSTEM TOO JUST AHEAD OF THE
FRONT AND AS A STRONG SHORTWAVE MOVES ACROSS THE NORTHERN GREAT
LAKES REGION. DRY CONDITIONS WILL PREVAIL BEHIND THIS SYSTEM ON
FRIDAY. BASED PRIMARILY ON 12Z GFS GUIDANCE WE HAVE OPTED TO REMOVE
MENTION OF CONVECTION FROM SATURDAY/S FCST SINCE A SFC HIGH PRESSURE
RIDGE SHOULD STILL BE IN CONTROL OF OUR WX PATTERN. OUR NEXT SHOT
FOR TSTORMS WILL COME LATE IN THE WEEKEND INTO EARLY NEXT WEEK. OUR
PREVIOUS EXTENDED RANGE FCST APPEARED TO BE IN EXCELLENT SHAPE SO NO
SIGNIFICANT CHANGES WERE NECESSARY OTHER THAN TO REMOVE POPS FROM
THE FCST FOR SATURDAY.

.GRR WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY IN EFFECT
UNTIL 8 PM NORTH OF HOLLAND...SEVERE THUNDERSTORM WATCH UNTIL 11 PM
EDT.

&&

MWH LAURENS
Hazardous weather outlook, Jul 17, 6:00 AM EDT, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
600 AM EDT MON JUL 17 2006

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-180845-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA-
CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT-
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
600 AM EDT MON JUL 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HEAT INDICES WILL REACH 95 TO 100 DEGREES AGAIN TODAY INLAND FROM
LAKE MICHIGAN.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS LATE THIS AFTERNOON AND
TONIGHT ACROSS SOUTHWEST MICHIGAN AS A COLD FRONT APPROACHES FROM
THE NORTHWEST.

STRONGER STORMS ARE EXPECTED TO FORM AFTER 5 PM NORTHWEST OF GRAND
RAPIDS THEN DEVELOP INTO A LINE THAT WILL MOVE SOUTHEAST AT AROUND
25 MPH. SOME OF THE STORMS IN THIS LINE MAY BECOME SEVERE AND
PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. LOCALLY
HEAVY RAINFALL MAY ALSO LEAD TO SOME URBAN AND SMALL STREAM
FLOODING.

WAVES OF 3 TO 5 FEET NORTH OF HOLLAND TODAY AND THIS EVENING WILL
POSE A THREAT TO SMALL CRAFT. RIP CURRENTS WILL ALSO BE POSSIBLE ON
LAKE MICHIGAN TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRY AND COOLER...LESS HUMID WEATHER WILL PREVAIL ON TUESDAY...THEN
THE VERY WARM AND HUMID AIR WILL RETURN AGAIN WEDNESDAY AFTERNOON.
ANOTHER THREAT OF STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY
RAINFALL WILL DEVELOP WEDNESDAY NIGHT AND CONTINUE THURSDAY AS THE
NEXT COLD FRONT APPROACHES FROM THE NORTHWEST.

COMFORTABLE TEMPERATURES AND HUMIDITIES ARE EXPECTED NEXT WEEKEND...
ALTHOUGH A FEW THUNDERSTORMS CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF VOLUNTEER WEATHER SPOTTER GROUPS MAY BE NEEDED LATE
THIS AFTERNOON AND TONIGHT...THEN AGAIN WEDNESDAY NIGHT AND THURSDAY.

MEADE

In the hours before

Local storm report, Jul 17, 7:30 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
730 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     7 S LUDINGTON           43.86N 86.44W
07/17/2006                   MASON              MI   LAW ENFORCEMENT

            NUMEROUS LARGE TREES DOWN ALONG THE LAKESHORE. 8-10
            INCHES IN DIAMETER

&&

CERU
Local storm report, Jul 17, 7:55 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             REMUS                   43.60N 85.15W
07/17/2006  E0.50 INCH       MECOSTA            MI   TRAINED SPOTTER

            1/4 AND 1/2 INCH HAIL

&&

CERU
Local storm report, Jul 17, 8:05 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
805 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             MOUNT PLEASANT          43.61N 84.75W
07/17/2006  M0.25 INCH       ISABELLA           MI   TRAINED SPOTTER

            PEA SIZED HAIL

&&

CERU
Local storm report, Jul 17, 8:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
823 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             3 SW SYLVESTER          43.51N 85.30W
07/17/2006  E0.75 INCH       MECOSTA            MI   AMATEUR RADIO

&&

TJT
Local storm report, Jul 17, 8:42 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
842 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             BIG RAPIDS              43.70N 85.49W
07/17/2006  E1.00 INCH       MECOSTA            MI   PUBLIC

&&

TJT
Local storm report, Jul 17, 8:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
857 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     HART                    43.70N 86.36W
07/17/2006                   OCEANA             MI   TRAINED SPOTTER

            MULTIPLE TREE LIMBS DOWN WITH LIMBS UP TO 1 FT IN
            DIAMETER.

0542 PM     TSTM WND DMG     NEWAYGO                 43.42N 85.80W
07/17/2006                   NEWAYGO            MI   LAW ENFORCEMENT

            TREES DOWN ALL OVER LARGE LIMBS DOWN WITH WIDESPREAD
            POWER OUTAGES

0550 PM     HAIL             7 NNE HOWARD CITY       43.49N 85.41W
07/17/2006  E0.25 INCH       MECOSTA            MI   AIRPLANE PILOT

            FUNNEL CLOUD AND MULTIPLE TREES DOWN

0555 PM     TSTM WND DMG     SHELBY                  43.60N 86.37W
07/17/2006                   OCEANA             MI   AIRPLANE PILOT

            LARGE TREE LIMBS DOWN BLOCKING ROADS 7 TO 12 INCH
            DIAMETER TREES DOWN.

0600 PM     TSTM WND DMG     1 NW MCBRIDE            43.36N 85.06W
07/17/2006                   MONTCALM           MI   TRAINED SPOTTER

            BARN ROOFING RIPPED OFF AND SMALL LIMBS KNOCKED DOWN.

0605 PM     TSTM WND DMG     1 SW MOUNT PLEASANT     43.60N 84.76W
07/17/2006                   ISABELLA           MI   TRAINED SPOTTER

            60 MILE PER HOUR ESTIMATED GUST. CENTRAL MICHIGAN
            UNIVERSITY WINDOWS BLOWN IN.

0610 PM     TSTM WND DMG     ITHACA                  43.29N 84.60W
07/17/2006                   GRATIOT            MI   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN MEASURING 2 TO 3 FEET IN DIAMETER.

0610 PM     TSTM WND DMG     7 N ELWELL              43.48N 84.75W
07/17/2006                   ISABELLA           MI   AIRPLANE PILOT

            6 INCH TREE LIMBS DOWN AND REPORTS OF 60 MPH WIND.

0615 PM     TSTM WND DMG     12 E WHITE CLOUD        43.55N 85.53W
07/17/2006                   MECOSTA            MI   CO-OP OBSERVER

            8 INCH LIMB DOWN WITH NUMEROUS 5-6 INCH LIMBS DOWN

0615 PM     TSTM WND DMG     3 W STANTON             43.29N 85.14W
07/17/2006                   MONTCALM           MI   LAW ENFORCEMENT

            TREES DOWN EVERYWHERE, POWER LINES DOWN AND WIDESPREAD
            POWER OUTAGES.

0654 PM     HAIL             CARSON CITY             43.18N 84.85W
07/17/2006  M0.75 INCH       MONTCALM           MI   AMATEUR RADIO

            PENNY SIZED HAIL

0751 PM     HAIL             REMUS                   43.60N 85.15W
07/17/2006  E0.50 INCH       MECOSTA            MI   TRAINED SPOTTER

            1/4 AND 1/2 INCH HAIL

0805 PM     HAIL             MOUNT PLEASANT          43.61N 84.75W
07/17/2006  M0.25 INCH       ISABELLA           MI   TRAINED SPOTTER

            PEA SIZED HAIL

0815 PM     HAIL             3 SW SYLVESTER          43.51N 85.30W
07/17/2006  E0.75 INCH       MECOSTA            MI   AMATEUR RADIO

0840 PM     TSTM WND DMG     MOUNT PLEASANT          43.61N 84.75W
07/17/2006                   ISABELLA           MI   TRAINED SPOTTER

            LARGE BRANCHES BROKEN AND WIND GUSTS OVER 55 MILES PER
            HOUR

0840 PM     HAIL             BIG RAPIDS              43.70N 85.49W
07/17/2006  E1.00 INCH       MECOSTA            MI   PUBLIC

&&

CERU

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:03 PM EDTSevere Thunderstorm WarningGRRMason57 min
Jul 17, 8:06 PM EDTSevere Thunderstorm WarningGRRGratiot54 min
Jul 17, 8:14 PM EDTSevere Thunderstorm WarningGRRNewaygo61 min
Jul 17, 8:15 PM EDTSpecial Marine WarningGRR76 min
Jul 17, 8:28 PM EDTSevere Thunderstorm WarningGRRMecosta53 min
Jul 17, 8:30 PM EDTSevere Thunderstorm WarningGRROceana42 min
Jul 17, 8:43 PM EDTSevere Thunderstorm WarningGRRMuskegon62 min
Jul 17, 8:57 PM EDTSevere Thunderstorm WarningGRRIsabella35 min
Jul 17, 9:13 PM EDTSevere Thunderstorm WarningGRRNewaygo32 min
Jul 17, 9:18 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot57 min
Jul 17, 9:20 PM EDTSevere Thunderstorm WarningGRRKent70 min
Jul 17, 9:25 PM EDTSevere Thunderstorm WarningGRROttawa65 min
Jul 17, 9:28 PM EDTSpecial Marine WarningGRR2 hr
Jul 17, 9:34 PM EDTSevere Thunderstorm WarningGRRIonia56 min
Jul 17, 10:29 PM EDTSevere Thunderstorm WarningGRROttawa61 min
Jul 17, 10:31 PM EDTSevere Thunderstorm WarningGRRKent59 min
Jul 17, 10:42 PM EDTSevere Thunderstorm WarningGRREaton50 min
Jul 17, 10:52 PM EDTSevere Thunderstorm WarningGRRCalhoun, Jackson83 min
Jul 17, 11:05 PM EDTSpecial Marine WarningGRR115 min
Jul 17, 11:12 PM EDTSevere Thunderstorm WarningGRRAllegan78 min
Jul 17, 11:36 PM EDTSevere Thunderstorm WarningGRRBarry54 min
Jul 17, 11:44 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren76 min
Jul 18, 12:14 AM EDTSevere Thunderstorm WarningGRRCalhoun61 min
Jul 18, 12:58 AM EDTSevere Thunderstorm WarningGRRVan Buren47 min
Jul 18, 1:01 AM EDTSpecial Marine WarningGRR77 min
Jul 18, 1:44 AM EDTFlash Flood WarningGRRVan Buren3 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.